# SDR DXTA2025052903659

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 4,149 hours, 2,723 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT 5 KN BEFORE ROTATION SPEED BOTH CREW FELT A ODD NUDGE THAT FELT SIMILAR TO CROSS WIND GUST FROM THE LEFT. HOWEVER, WINDS WERE FAIRLY CALM, BUT IT WAS ENOUGH FOR US BOTH TO MENTION IT. UPON ROTATION AND SELECTING THE GEAR HANDLE TO THE UP POSITION, IT FELT LIKE THE GEAR INITIALLY STARTED TO GO UP, BUT THEN STAYED DOWN WITH THREE AMBER DN LIGHTS. WE FOLLOWED THE QRH WHICH ENDED UP HAVING US PLACE THE GEAR HANDLE IN THE DOWN POSITION. THE FIRST OFFICER NOTICED WHEN HE WENT TO PLACE THE GEAR IN THE DOWN POSITION THAT BARELY HAD TO TOUCH IT FOR IT TO BASICALLY POSITION ITSELF IN THE DOWN POSITION. WE THEN RECEIVED THREE GREEN DN LIGHTS. IT WAS DETERMINED TO CONTINUE THE FLIGHT TO OUR DESTINATION WHERE WE LANDED NORMALLY. CORRECTIVE ACTION: REMOVED FAULTY LANDING GEAR HANDLE MODULE AND INSTALLED A CUSTOMER SUPPLIED OVERHAULED UNIT IAW CE-680A AMM 32-30-30. OPERATIONAL CHECK SATISFACTORY. FAILED UNIT: PN OFF H218B SN OFF 00593 INSTALLED OVERHAULED UNIT: PN ON H218B SN ON 00664
